Author Moriya, Mikao|
Published Date 1953-03
Publication Title Mathematical Journal of Okayama University
Volume volume2
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33167
Author Otsuki, Tominosuke|
Published Date 1957-12
Publication Title Mathematical Journal of Okayama University
Volume volume7
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33636
Author Otsuki, Tominosuke|
Published Date 1957-07
Publication Title Mathematical Journal of Okayama University
Volume volume7
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33642
Author Numakura, Katsumi|
Published Date 1955-10
Publication Title Mathematical Journal of Okayama University
Volume volume5
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33574
Author Numakura, Katsumi|
Published Date 1956-03
Publication Title Mathematical Journal of Okayama University
Volume volume5
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33565
Author Otsuki, Tominosuke|
Published Date 1954-10
Publication Title Mathematical Journal of Okayama University
Volume volume4
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33755
Author Tasaka, Takashi|
Published Date 1996-01
Publication Title Mathematical Journal of Okayama University
Volume volume38
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33093
Author Tasaka, Takashi|
Published Date 1994-01
Publication Title Mathematical Journal of Okayama University
Volume volume36
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33206
FullText URL mjou_060_037_058.pdf
Author Masuda, Toshihiko|
Abstract We give a survey of Tomita-Takesaki theory and the development of analysis of structure of type III factors, which started from Tomita-Takesaki theory.
Keywords Tomita-Takesaki theory type III factors injective factors
Published Date 2018-01
Publication Title Mathematical Journal of Okayama University
Volume volume60
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 37
End Page 58
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
Official Url http://www.math.okayama-u.ac.jp/mjou/|
language 英語
Copyright Holders Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
Author Psomopoulos, Evagelos| Tominaga, Hisao| Yaqub, Adil|
Published Date 1984-01
Publication Title Mathematical Journal of Okayama University
Volume volume26
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33329
Author Hirano, Yasuyuki| Tominaga, Hisao|
Published Date 1978-03
Publication Title Mathematical Journal of Okayama University
Volume volume20
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33975
Author Hirano, Yasuyuki| Tominaga, Hisao|
Published Date 1977-06
Publication Title Mathematical Journal of Okayama University
Volume volume19
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33410
Author Adeleke Timothy, Ademora| Peter Olutola, Arawamo|
Published Date 2013-01
Publication Title Mathematical Journal of Okayama University
Volume volume55
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/49103
Author Koseki, Ken'iti|
Published Date 1962-03
Publication Title Mathematical Journal of Okayama University
Volume volume11
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33616
Author Koseki, Ken'iti|
Published Date 1966-10
Publication Title Mathematical Journal of Okayama University
Volume volume12
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33509
Author Koseki, Ken'iti|
Published Date 1963-03
Publication Title Mathematical Journal of Okayama University
Volume volume11
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33609
Author Koseki, Ken'iti|
Published Date 1963-03
Publication Title Mathematical Journal of Okayama University
Volume volume11
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33610
Author Koseki, Ken'iti|
Published Date 1962-03
Publication Title Mathematical Journal of Okayama University
Volume volume11
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33618
Author Koseki, Ken'iti|
Published Date 1962-03
Publication Title Mathematical Journal of Okayama University
Volume volume11
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33615
Author Shitanda, Yoshimi|
Published Date 1992-01
Publication Title Mathematical Journal of Okayama University
Volume volume34
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33148